# SDR 2001UALA02145

- Difficulty date: October 19, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 28,877 hours, 21,698 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 188 TO 196 HORIZONTAL OUTBOARD WEB LEFT HAND SIDE AT WL 207 REPLACED INSTALLED SKIN DOUBLER.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER WITH TRIPLERS AT STATION 178 TO 193 AND WL 195 TO 215.
